# SDR SIMA20140819005

- Difficulty date: August 19, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 24,370 hours, 20,705 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2360
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT GOT E-2 ANTI-ICE FAIL ON EICAS.  DEFERRED E-2 ANTI-ICE M PROCEDURE.  COMPLIED WITH MEL 30-11.  R & R ENG 2 ANTI-ICE VLV.  OPERATIONS CHECKED GOOD IAW AMM 30-21-01.  MEL ITEM RESTORED.
